Advances in Difference Equations
Volume 2004 (2004), Issue 4, Pages 273-277
On the growth rate of generalized Fibonacci numbers
Department of Applied Mathematics and Statistics, The Johns Hopkins University, Baltimore 21218-2682, MD, UK
Received 1 May 2004
Copyright © 2004 Donniell E. Fishkind. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
be the limiting ratio of the generalized
Fibonacci numbers produced by summing along lines of slope
through the natural arrayal of Pascal's triangle. We
is an even function.